Jump to content

Search the Community

Showing results for tags 'alcohol'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 13 results

  1. Hi, new member here. This forum is a God-send. A few years ago I was casually put on Cipralex (a.k.a Lexapro) within 15 minutes of talking to a shrink and stayed on it for 2 years. Although I tapered off it slowly, I had a panic attack for the first time in my life when I went off it, followed by a period of mild anxiety, then all of a sudden many months later I was hit with a variety of bizarre physical and psychological symptoms such as electromagnetic sensitivity, brain fog, a bizarre and persistent throbbing sensation in the right side of my head, a nervous tick in my right eyebrow, hypera
  2. Hi. Its a late question on this thread but here we go...Does anyone know if its OK to drink Alcohol when taking Inositol?
  3. Hey all, From original topic title: 8 months of hypomania, increasing irritability, two major manic episodes, then CT Wish I found this site before. Prescribed 50 mg in October 2018, reported immediate response, eventually asked to cut the dose to 25 mg when symptoms were arising more frequently. Doc said go up to 100 mg, thankfully I disagreed and we went down instead. Kept having increasing symptoms and eventually started taking 12.5 mg twice a day thinking I was a fast metabolizer. Then: suicidal ideation and one hell-ish manic episode (with a good 50 mi
  4. Hi. This is my first post. I have been on imipramine for 6 years (clomipramine before that for 22) and am also on aripiprazole. Am reducing imipramine atm and have over 2 months come down to 100mg from 150mg. Tonight have had a glass of wine and am wondering if should avoid a second as had slight palpitations earlier after drinking it. Is this normal when reducing off imipramine? Is it safe to have another glass of wine? Thanks.
  5. Ok so 10 weeks ago i halved my dose of citalopram from 20mg (which i was taking for 1 year) to 10mg after a fast taper for about 4 weeks alternating doses each day from 20mg to 10mg. Which after reading the info on here i now know was a bad idea. At first i felt a bit off but nothing too serious for about 6 weeks. Since then I've gradually felt worse. Syptoms are headache, fatigue, tired, anxiety, irritable, depressed and feeling a bit better for say an hour then feeling like crap again! I have been through a stressful time in my personal life lately and wondoring if it could be that. Im wonde
  6. MOD NOTE: Ihateeffexor created a membership and another person helped her to type the first couple of posts. Ihateeffexor is now able to post for herself. ________________________________________________________________________________________ Hello, I am actually writing on behalf of my friend who is in a very bad shape right now. She was on effexor for 1,5 years and tapered for 3 months 45 mg to 0. She had really bad withdrawal symtoms for 2 months after the last pill but then started to feel better. A couple of weeks ago she had some alcohol and partying with friend
  7. Hello, It's been 3.5 months since I stopped taking lexapro. I still can't get an alcohol buzz. I don't experience any euphoria just the dizziness. Has any else experienced this? Did you regain the ability to feel a buzz? This seems so unnatural. I wonder what is happening in the brain. Thanks.
  8. Hi, I realise this is a peer support network but I am the mum of a young adult daughter who has had a severe reaction to Sertraline. She is currently detained against her will in a psychiatric hospital and our need for help and advice on her behalf is immediate as I am fearful about the effect of compulsory treatment while she is there. I'll attempt to draw out the relevant parts of the chaotic and traumatic last 3 months.She was prescribed 50mg Sertraline for anxiety at the beginning of February by a general practioner. After 2 weeks she returned feeling unwell this was upped to 100mg, then
  9. Mammoth

    Mammoth

    Hi Everyone, Here's my story... I was diagnosed with depression shortly after the birth of my 4th child 13 years ago. I tried talk therapy for a year or so as I did not want to be put on medication. Eventually, though, I was still low enough emotionally that I consented to see a psychiatrist. Of course, I was put on medication - Cymbalta, I believe 60 mg. I now know that seeing a psychiatrist = prescription. Full stop. Wish I had stayed with my original instinct and stayed away from the psychiatrist/medicine. Anyway, the Cymbalta seemed to help me at first and my mood lifted. (Side not
  10. danny

    danny

    I started Paxil in 2009 due to severe panic attacks which caused me to drop out of college twice. I was wary of medication and pushed it off as long as I could, but I was really at my wits end and relented. For about the first month & a half to two months on Paxil I felt very good, almost euphoric. Slowly after those initial months, as I look back on it now, Paxil started to eat away at the core of me. Access to true emotions started to get harder and harder, sleep was less deeper dreamless even, sexual desire slowly became little to none, my mind became hazy and foggy. My mind was
  11. So, I've often seen people write of having things cause them problems. They'll say something was too activating, or caused withdrawal symptoms. Yesterday afternoon I began having numbness of my face, a headache, and a slight swimmy-head feeling. I hadn't made any real cuts, other than shaving 0.375 mg off my venlafaxine (from 74 to 73 mg gross weight) the week before, and I didn't think there was any way that could be the problem. I can say that over my 20 years on these meds that I have been rather obtuse in making connections about things. For instance, I just remembered I was on
  12. Hello, everyone. I'm new here, but was a long-time reader over at Paxil Progress before it shut down. I actually thought a couple weeks ago how far I'd come and thought, "I should post a success story!" because I hadn't felt PAWS symptoms in an entire year by that point. Well. Today and yesterday, I've hit a rough spot. Let me start with that necessary evil, backstory. In late 2011 I was prescribed Abilify for the off-label treatment of trichotillomania, or compulsive hair-pulling. I did not have depression, anxiety, or any psychiatric disorder; my doctor prescribed this solely for the pulli
  13. Hi I'm Lauren, I'm 24, and have been on and off meds since I was 18. I was put on 5mg of lexapro at 18, with strattera 70mg for ADD. I was on both for about 2 years, strattera did nothing for me. And I tapered off lexapro slowly after two years with no problems except brain zaps for a few weeks. Depression never came back. I had a baby when I was 21, and came down with post partum depression and was put on Wellbutrin for 2 months. It made me feel crazy, very up and down and much more depressed so I tapered off quite fast, and was fine afterwards. Suffered no real withdrawal. I was th
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy